# SDR CA991229017

- Difficulty date: September 21, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 5,427 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: 0523920
- Condition: Seized
- Location: Lt Flap
- Part time: 1,498 hours
- Component: Trailing Edge Fl, Cessna
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) A SEIZED FLAP ROLLER DEVELOPED A FLAT SPOT, CAUSING IT TO BIND IN THE FLAP TRACK, RESULTING IN FLAP SYSTEM MALFUNCTION.
